Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP LONG TERM SIDE EFFECTS
Jan 23, 2011

I AM ON PEP FOR 3 DAYS NOW.COMBIVIR AND KALETRA. I FEEL WEAK THIRSTY AND LOSS OF APETITE. After stopping PEP after 28 days am I going to feel normal again as before or this will continue for ever. Also please let me if there are any long term side effects.

Response from Dr. Henry

Many persons who start Combivir + Kaletra will experience loss of appetite and a variety of stomach/GI complaints. Stomach/appetite side effects will often get better after several weeks and usually will clear completely within a week or so after stopping the drugs are stopped. No long term side effects are expected after the drugs are stopped. KH



Previous
Weight gain!
Next
Best ED medicine for someone on Atripla?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement